# SDR UALA2011011400220

- Difficulty date: January 14, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 41,489 hours, 16,884 cycles
- Engine: Iae V2527A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 740120C
- Part serial: 338
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR IN CABIN, FLIGHT DIVERTED.  INSPECTED IDG HARNESS: NO OBVIOUS FAULT.  INSPECTED INSIDE OF 123VU PANEL FOR OBVIOUS FAULTS.  PERFORMED IDG TEST IAW JRH, TEST OF GCU IAW AMM AND OPS TEST OF TRANSFER INHIBITION IAW AMM. REPLACED GENERATOR CONTROL UNIT IAW AMM, OPS CK NORMAL.
